# SDR AWXA200600610

- Difficulty date: March 29, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 19,785 hours, 7,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE THE EMERGENCY LIGHT SYSTEM WAS FAULTING.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY BATTERY.  OPERATIONAL TESTS WERE GOOD.
